| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 13.2mm micl13.2 implantable collamer lens, -10.00 diopter, was torn while loading.The lens was replaced with another same model/length lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Race: unk.Ethnicity: unk.Implant date: unk.Explant date: unk.Claim # (b)(4).
Additional Manufacturer Narrative
Event or Problem Description